# SDR 96ZZZX3620

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MK
- Make and model: Bell 222
- Aircraft serial: 47515
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 222375071105
- Condition: Fluctuates
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION TORQUE NEEDLE FLUCTUATES 20 - 30 PERCENT, FALLS TO ZERO, AND THEN RETURNS AND BEGINS TO FLUCTUATE AGAIN.
